# SDR CALA0000958

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE AT RT AFT END, STA 1275.  FASTENERS WERE REMOVED AND THE CRACKED AREA WAS CUT OUT IAW SRM 51-30-5 AND 53-05, FIGURE 23.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 23, 51-10-3, 51-10-4, 51-10-3, AND 51-30-5, FIGURE 23.
